U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

What causes ammonia levels to rise in humans

A 42-year-old male asked:
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
No: Urine in small quantities is harmless. Best wishes!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 35-year-old member asked:
Dr. Clarence Grim
Endocrinology 57 years experience
Ammonia levels: They fluctuate normally depending on what you liver is doing and meds you are taking. Lets do 2nd opinion and find out more.
A 37-year-old member asked:
Dr. Joel Ross
Geriatrics 40 years experience
Ammonia levels/mono: In very rare cases, mono can lead to liver failure with elevated ammonia levels. That is why the liver tests are often monitored in the course of mon... Read More
A 42-year-old member asked:
Dr. Evans Prieston
Pharmacology 44 years experience
Ammonia Level: That depends what the cause of your elevated ammonia level is. If the cause is liver disease or failure, your ammonia levels will likely rise again w... Read More
A 36-year-old female asked:
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Complex Question: that is best left to treating physicians. Without being able to examine, have history or know why this person has hyperammonemia, I do not know why d... Read More
A 58-year-old male asked:
Dr. Lauren Stegman
Radiation Oncology 27 years experience
An : An elevated blood ammonia level is usually due to liver failure. High blood ammonia levels can cause serious symptoms including severe confusion and ... Read More
A 27-year-old female asked:
Dr. Jovita Anyanwu
Internal Medicine 30 years experience
Medications: Apart from liver disease and kidney disease, medications like valproic acid can cause it. Make show the test is down properly and sent over fronzen ic... Read More
A 35-year-old member asked:
Dr. Luis Villaplana
Internal Medicine 35 years experience
EVEN ONE: Light whiff can cause acute bronchospasm with wheezing and shortness of breath.
A 35-year-old member asked:
Dr. David Sneid
Endocrinology 41 years experience
What about it?: Metformin doesn't cause problems with ammonia in the blood. If your dad has severe liver disease and high ammonia levels, he should not be receiving m... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership